By Topic

Boundary problems and periodic Riccati equations

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hernandez, V. ; Politechnical University, Valencia, Spain ; Jodar, L.

We consider the resolution problem of a periodic Riccati equation from the point of view of a generalized boundary problem that lets us reduce the differential problem to an algebraic equation of Riccati type. Sufficient conditions for the existence and calculus of special types of solutions are given.

Published in:

Automatic Control, IEEE Transactions on  (Volume:30 ,  Issue: 11 )